Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Fluid in the middle ear, eardrum retraction, fatigue, constipation and weight gain. Having dizziness.On birth control

I have been having problems with my ears. I originally had fluid in the middle ear for 2 weeks and the eardrum was retracted for a few days. This caused me to have a big dizzy spell that last for about an hour. My ears drained with allergy medication but now has started again wiht feeling of fluid and echoing in ear. I also have fatigue , insonmina, moody, mild adult acne , constipation, hair that brittle and falling out, my nails are growing with ridges, feel sore in joints, restless leg, gained about 10 pounds eventhough I run 4 times a week, but now exercising is much more of an effort. Please note that I am a 39 year old female that is still on birth control so periods are pretty controlled. Thanks for any input you can give me.
Asked On : Sat, 1 Sep 2012
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Allergist and Immunologist 's  Response
THESE ARE ALL SYMPMTOMPS OF ALERGIES
YOU GET YOUR XRAY PNS DONE
THERE MAY BE ALLERGIC SINUSITIS
TAKE TAB METROGYL 200 MGM TWICE A DAY
TAB ALLEGRA 120 MGM TWICE A DAY
NEOSPORIN EYE OINTMENT IN THE NOSE LOCAL APPLICATION
SEA WATER DROPS 2 DROPS TWICE A DAY
NO STEAM NO DROPS IN EAR
DO IT FOR 2 WEEK
GET YOUR TESTS AND YOU CAN POST AGAIN AS FOLOW UP
Answered: Sat, 1 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor